# SDR EIA2006072

- Difficulty date: April 7, 2006
- Submitted: May 22, 2006
- Operation: Air carrier
- Aircraft: N477EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20784
- Aircraft time: 73,634 hours, 35,203 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Damaged
- Location: Nr 5 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, DISCREPANCIES FOUND IN THE NR 5 FLAP TRACK FWD SUPPORT FITTING.  INSTALLATION OF BUSHING AND BEARING PER S/B 747-57-22262 REV 4- STEEL FITTING PER DRWG 65B16774 ALL REWORK OTHERWISE CONFORMS TO DRWG 65B16774, 65B16768, SB 747-57-2262 REV 4 AND DRWG 65B16766 AND 65B16767 TWO ALUMINUM FITTING ASSEMBLIES CONFORM TO DRWG 65B16766-65B16767 AND ALL TRACKS DEFECT FREE.
